# SDR COEA2016122038921

- Difficulty date: December 20, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 26,740 hours, 30,673 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 78639215
- Part serial: F2760
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE NR 1 ENGINE PARAMETERS SURGED, NR 1 TORQUE INDICATOR NO LONGER FUNCTIONED AND MAIN BATTER CHARGE FAULT. FURTHER MAINTENANCE REPLACED THE NR 1 HMU AND PERFORMED ENGINE GROUND RUN PERFORMANCE CHECK ON NR 1 AND NR 2 ENGINES. PERFORMANCE CHECK GOOD ON BOTH ENGINES.
